# SDR UIEA2021100402181

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK INOP LIGHT ILLUMINATED AFTER SELECTING PACK TO ON(  PERFORMED OPS CHECK ON L PACK SYSTEM IAW B767 AMM 21-51-00. OPS CHECKS GOOD AT THIS TIME.  )
